# SDR QXEA200500052

- Difficulty date: January 8, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 7,606 hours, 8,211 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Inoperative
- Location: Outboard
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE FLIGHT RETURNED TO GATE WHEN THE CREW NOTICED THAT THE OUTBOARD SPOILERS GROUND SPOILERS DO NOT EXTEND WHEN THE FLIGHT/TAXI SWITCH IS IN THE FLIGHT MODE.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE SYSTEM ON MEL. THE SPOILER POWER UNIT WAS FOUND BAD AND WAS REPLACED. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
